# SDR CA020228019

- Difficulty date: February 23, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617302
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A FLIGHT THE AIRCRAFT LOST THE RT HYDRAULIC SYSTEM DUE TO PUMP FAILURE DURING CRUISE, AFTER USING THE POWER TRANSFER UNIT (LEFT TO RIGHT HYDRAULIC PUMP) FOR GEAR EXTENSION, NO FLAP MOVEMENT OBSERVED (LEFT HYDRAULIC SYSTEM), A FLAPLESS LANDING WAS PERFORMED.  NR 2 EDP REPLACED. CASE DRAIN FILTER BADLY CONTAMINATED WITH METAL. CASE DRAIN, RETURN AND PRESSURE FILTERS REPLACED. ENGINE UNS CARRIED OUT, ALL THREE FILTERS REPLACED, SYSTEM BLEED AND SERVICED. AIRCRAFT RELEASED FOR 25 HOURS PRIOR TO REPLACING FILTERS AGAIN.
